# SDR FDEA201905061008

- Difficulty date: May 6, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 73,246 hours, 27,868 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 580 FLOORBEAM CRACKED - LBL45 , UPPER CORD AFT FLANGE. COMPLIED WITH EA F- 5310 - T0346588 P1 TITLE : FUSELAGE MAINFRAME   STA.580 FLOORBEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR.
